Evolution Equations: New Research

Gaston M. N’Guerekata (Editor)
Morgan State University, Baltimore, MD, USA

Series: Mathematics Research Developments
BISAC: MAT000000

Clear

$179.00

Volume 10

Issue 1

Volume 2

Volume 3

Special issue: Resilience in breaking the cycle of children’s environmental health disparities
Edited by I Leslie Rubin, Robert J Geller, Abby Mutic, Benjamin A Gitterman, Nathan Mutic, Wayne Garfinkel, Claire D Coles, Kurt Martinuzzi, and Joav Merrick

eBook

Digitally watermarked, DRM-free.
Immediate eBook download after purchase.

Product price
Additional options total:
Order total:

Quantity:

Details

This book presents and discusses new developments in the study of evolution equations. Topics discussed include parabolic equations; generalized gradient in weak maximum principle with non-differentiable drift; bifluid systems; Yamabe-type flows; stochastic evolution equations; heat equations; Navier-Stokes equations; Cahn-Hilliard equations; and more. (Imprint: Nova)

Preface

Regularity of IBPV for Parabolic Equations in Polyhedral Domains
Vu Trong Luong and Do Van Loi

Generalized Gradient in Weak Maximum Principle with Non-differentiable Drift
Mokhtar Hafayed and Syed Abbas

Renormalized Solutions of Nonlinear Degenerated Parabolic Equations without Sign Condition and L1 Data
Youssef Akdim, Jaouad Bennouna, and Mounir Mekkour

On a Bifluid System with High Density Ratio
Mohamed Dahi, Timack Ngom, and Mamadou Sy

Notes on Yamabe-Type Flows
Huan Zhu

Unbounded Perturbation of the Controllability for Stochastic Evolution Equations
Hugo Leiva, Nelson Merentes, Miguel Narvaez, and Nguyen Dinh Phu

Nonlinear Evolution Equation for a Magneto-Convective Flow in a Passive Mushy Layer
Dambaru Bhatta and Daniel N. Riahi

Abstract Fractional Integro-differential Equations with State-dependent Delay
Mouffak Benchohra, Sara Litimein, Juan J. Trujillo, and M. P. Velasco

Alternative Food Induced Predator-Prey Oscillations in an Eco-epidemiological Model
Krishna Pada Das, Kakali Ghosh, and J. Chattopadhyay

On the Gevrey Wave Front Set
Amor Kessab

Boundedness Properties of Solutions to Stochastic Set Differential Equations with Selectors
Nguyen Dinh Phu, Ngo Van Hoa, Nguyen Minh Triet, and Ho Vu

Blow Up Rate and Blow Up Sets for Degenerate Parabolic Equations Coupled via Nonlinear Boundary Flux
Si Xu

The Boundary Value Condition of a Degenerate Parabolic Equation
Huashui Zhan

Asymptotic Behavior for Retarded Non-Autonomous Quasilinear Parabolic Equations
Cung The Anh and Le Van Hieu

Asymptotic Equivalence of Abstract Evolution Equations
Dang Dinh Chau and Nguyen Manh Cuong

Periodic Solutions in the Alpha-Norm for Some Partial Functional Differential Equations with Finite Delay
Khalil Ezzinbi, Bila Adolphe Kyelem, and Stanislas Ouaro

C-Semigroups and Almost Periodic Solution of Non-Autonomous Evolution Equation
Indira Mishra

Global Unique Weak Solutions of Non-local Degenerate Reaction-Diffusion Equations in Weighted Sobolev's Spaces
Sikiru Adigun Sanni

Identification and Control of a Heat Equation
Fadhel Al-Musallam and Amin Boumenir

The Structural Role of the Basilar Membrane in the Hearing Process
Bernard Singleton and Hadi Alkahby

Observation of Signal Transmission on the Nerve Axon with Time Delay
Bernard Singleton and Hadi Alkahby

On General Axisymmetric Explicit Solutions for the Navier-Stokes Equations
Dao Quang Khai and Nguyen Minh Tri

On the Viscous Convective Cahn-Hilliard Equation
Assane Lo

Existence and No Existence of Mild Solutions for a Fractional Evolution System
Samira Rihani and Amor Kessab

Boundary Value Problems for Abstract First Order Non Homogeneous Differential Equations with Integral Conditions
M. Denche and A. Berkane

Index

You have not viewed any product yet.